# SDR IPXA2024010884970

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 28,438 hours, 10,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A 1" LONG GOUGE NEAR FWD LOWER CARGO DOOR BETWEEN STA 500 AND 456. 24" FWD OF FWD LOWER CARGO DOOR. MEASUREMENTS - LENGTH 1" / DEPTH 0.01** RESTORED FINISH PER AMM 51-21-10
